# SDR ASAA2013052194868

- Difficulty date: May 21, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,903 hours, 6,224 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Unknown
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 DOES NOT APPEAR TO TRANSMIT ON HEADSET MICROPHONE 1 & 2 OR HAND MICROPHONE.  ACFT GROUNDED.  RACKED NR 22 HF TRANCEIVER, RESET SYS, GROUND FUNCTIONAL CHECK GOOD IAW AMM 23-11-00, NO HISTORY LAST 30 DAYS.
